# SDR DHL2006745507

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF LEFT INBD MID-FLAP, WBL 140 THRU WBL 243, TE.  CLEANED AND PREPPED 8 DISBONDED AREAS ON LT I/B MIDFLAP T/E, APPLIED ADHESIVE AND CURED IAW B727 SRM 51-40-21. CUT OUT DELAMINATED AREAS APPROX 4.2 INCHES BY 5.4 INCHES, FABRICATED FILLER APPROX 4.2 BY 6.2 INCHES AND DOUBLER APPROX 3 BY 4.2 INCHES FROM 7075-T6.016, PO NR 9003142.  CLEANED, PREPPED, BONDED, CLEAN, TREATED, PRIMED AND SEALED EDGES IAW B727 SRM 57-40-20, FIGURE 3 AND 51-40-24 FIGURE 3.
